# SDR JR2R20160921506

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 593643411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERNAL FINGER DOUBLER 100 PERCENT BLOWN OUT.  REPAIRED FINGER DOUBLER IAW SRM 53-04, FIG 12D AND 12E.
